# SDR VNAA0411005

- Difficulty date: November 27, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 1,638 hours, 1,594 cycles
- Engine: Ge CF343B1
- System (JASC): 5200 · Doors
- Part: Access Door
- Condition: Open
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, W
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW OF FLIGHT 2302 NOTICED A LOUD WHINE FROM THE FIRST OFFICERS SIDE PANEL AREA.  THE AIRCRAFT RETURNED TO CLT WHERE MAINTENANCE FOUND THE AC ELECTRICAL-GROUND POWER ACCESS DOOR OPEN.  THE DOOR WAS INSPECTED IAW CRJ 200 AMM 52-45-00-210-801 AND FOUND TO BE IN SERVICABLE CONDITION.  THE DOOR WAS SECURED AND THE  AIRCRAFT WAS RETURNED TO SERVICE.
